American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65K05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Yannan Chen and Wenyu Sun. A dwindling filter line search method for unconstrained optimization. Math. Comp. 84 (2015) 187-208.
Abstract, references, and article information   
View Article: PDF

[2] Lei-Hong Zhang and Wei Hong Yang. An efficient algorithm for second-order cone linear complementarity problems. Math. Comp. 83 (2014) 1701-1726.
Abstract, references, and article information   
View Article: PDF

[3] Jinyan Fan. Accelerating the modified Levenberg-Marquardt method for nonlinear equations. Math. Comp. 83 (2014) 1173-1187.
Abstract, references, and article information   
View Article: PDF

[4] Junfeng Yang and Xiaoming Yuan. Linearized augmented Lagrangian and alternating direction methods for nuclear norm minimization. Math. Comp. 82 (2013) 301-329.
Abstract, references, and article information   
View Article: PDF

[5] Nataliya Portman, Ulf Grenander and Edward R. Vrscay. GRID macroscopic growth law and its application to image inference. Quart. Appl. Math. 69 (2011) 227-260. MR 2814526.
Abstract, references, and article information
View Article: PDF

[6] H. H. Bauschke, J. V. Burke, F. R. Deutsch, H. S. Hundal and J. D. Vanderwerff. A new proximal point iteration that converges weakly but not in norm. Proc. Amer. Math. Soc. 133 (2005) 1829-1835. MR 2120284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Margaret H. Wright. The interior-point revolution in optimization: History, recent developments, and lasting consequences. Bull. Amer. Math. Soc. 42 (2005) 39-56. MR 2115066.
Abstract, references, and article information   
View Article: PDF

[8] Jerry Eriksson and Mårten E. Gulliksson. Local results for the Gauss-Newton method on constrained rank-deficient nonlinear least squares. Math. Comp. 73 (2004) 1865-1883. MR 2059740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yu-Hong Dai. A family of hybrid conjugate gradient methods for unconstrained optimization. Math. Comp. 72 (2003) 1317-1328. MR 1972738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Y. H. Dai and Y. Yuan. A three-parameter family of nonlinear conjugate gradient methods. Math. Comp. 70 (2001) 1155-1167. MR 1826579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Q. Ni and Y. Yuan. A subspace limited memory quasi-Newton algorithm for large-scale nonlinear bound constrained optimization. Math. Comp. 66 (1997) 1509-1520. MR 1422793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. R. Conn, Nick Gould and Ph. L. Toint. A globally convergent Lagrangian barrier algorithm for optimization with general inequality constraints and simple bounds. Math. Comp. 66 (1997) 261-288. MR 1370850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Luís F. Portugal, Joaquím J. Júdice and Luís N. Vicente. A comparison of block pivoting and interior-point algorithms for linear least squares problems with nonnegative variables . Math. Comp. 63 (1994) 625-643. MR 1250776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hou De Han. A direct boundary element method for Signorini problems . Math. Comp. 55 (1990) 115-128. MR 1023048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Andrew R. Conn, Nicholas I. M. Gould and Philippe L. Toint. Testing a class of methods for solving minimization problems with simple bounds on the variables . Math. Comp. 50 (1988) 399-430. MR 929544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Stoer and R. A. Tapia. On the characterization of $q$-superlinear convergence of quasi-Newton methods for constrained optimization . Math. Comp. 49 (1987) 581-584. MR 906190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Krzysztof C. Kiwiel. An algorithm for nonsmooth convex minimization with errors . Math. Comp. 45 (1985) 173-180. MR 790650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Angelo Lucia. An explicit quasi-Newton update for sparse optimization calculations . Math. Comp. 40 (1983) 317-322. MR 679448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michael M. Kostreva. Finite test sets and $P$-matrices . Proc. Amer. Math. Soc. 84 (1982) 104-105. MR 633288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jorge Nocedal. Updating quasi-Newton matrices with limited storage . Math. Comp. 35 (1980) 773-782. MR 572855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. N. Lyness. A bench mark experiment for minimization algorithms . Math. Comp. 33 (1979) 249-264. MR 514822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. N. Lyness. The affine scale invariance of minimization algorithms . Math. Comp. 33 (1979) 265-287. MR 514823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] John Greenstadt. Revision of a derivative-free quasi-Newton method . Math. Comp. 32 (1978) 201-221. MR 0474810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ph. L. Toint. Some numerical results using a sparse matrix updating formula in unconstrained optimization . Math. Comp. 32 (1978) 839-851. MR 0483452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alan E. Berger and Richard S. Falk. An error estimate for the truncation method for the solution of parabolic obstacle variational inequalities . Math. Comp. 31 (1977) 619-628. MR 0438707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Larry Nazareth. Generation of conjugate directions for unconstrained minimization without derivatives . Math. Comp. 30 (1976) 115-131. MR 0398100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michael J. Best and Klaus Ritter. A class of accelerated conjugate direction methods for linearly constrained minimization problems . Math. Comp. 30 (1976) 478-504. MR 0431675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Paul T. Boggs. The convergence of the Ben-Israel iteration for nonlinear least squares problems . Math. Comp. 30 (1976) 512-522. MR 0416018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Donald Goldfarb. Factorized variable metric methods for unconstrained optimization . Math. Comp. 30 (1976) 796-811. MR 0423804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Richard P. Brent. Table errata: {\it Algorithms for minimization without derivatives}\ (Prentice-Hall, Englewood Cliffs, N. J., 1973) . Math. Comp. 29 (1975) 1166. MR 0371062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2